RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1967, Volume 3, Number 8  


Periodic generalized orbits
S. T. Zavalishchin
1231
Zur Frage der Stabilität einer Klasse von Relaissystemen
V. L. Gasilov
1240
Sufficient conditions for the absence of periodic trajectories of autonomous systems in the case of multiply connected regions
I. M. Belen'kii
1248
Some problems on the quieting of a linear system
V. I. Bondarenko, Yu. M. Filimonov
1253
The highest exponent and the critical exponent of certain differential equations in a Banach space
A. Ya. Kovalenko
1259
Application of the asymptotic method to the integration of autonomous systems with lag
R. E. Ginzburg
1266
A particular solution of an integro-differential equation with deviating argument of neutral type
V. P. Misnik
1273
Classification of the singular points of linear systems of total differential equations
A. I. Reiziņš
1282
Lösung von Aufgaben der Theorie des Wärme- und Massentransports
M. L. Rasulov
1292
An existence and uniqueness theorem for the Cauchy problem of a hyperbolic equation with self-regulating delay
D. G. Korenevskij, S. F. Feshchenko
1299
On the smoothness of thermal potentials. IV
L. I. Kamynin
1303
Estimates of the domain of solvability for the system of equations of a moment-free reticulated cylindrical shell in the case of the first boundary value problem
E. G. D'yakonov, I. K. Nikolaev
1313
More on exact estimates in Rothe's method
V. V. Bobkov, O. A. Liskovets
1325
The first boundary value problem for quasilinear parabolic equations with retarded argument
V. V. Podgornov
1334
Integral equations for periodic solutions of the generalized Lamé equation
È. D. Pergamentseva
1342
Boundary value problems for the equation $\Delta^mu=0$
I. G. Lobodzinskaya
1355
The asymptotic distribution of the eigenvalues of elliptic operators in $n$-dimensional space
Yu. N. Sudarev
1364
Estimates in a closed region of the eigenfunctions of an elliptic operator with discontinuous coefficients
T. V. Lossievskaya
1375

Short Communications
On the existence of an upper and a lower solution of a boundary value problem for a system of ordinary differential equations
A. N. Vityuk
1393
The eigenfunction expansion of a singular boundary value problem for Legendre's equation
N. A. Belova, Ya. S. Uflyand
1397
The resolvent of a weighted integro-differential equation
Yu. K. Lando
1400

Viktor Vladimirovič Nemyckiǐ
N. P. Erugin, E. A. Barbashin, Yu. S. Bogdanov
1403
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020